Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 142, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 21, 2008, 11:15 AM EDT for Blackford County, Grant County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2008, 11:15 AM EDT (15:15 UTC)
- Expired
- Jul 21, 2008, 12:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Blackford County, IN, Grant County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 9:24 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1029 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 211515 SVRIWX INC009-053-211600- /O.NEW.KIWX.SV.W.0142.080721T1515Z-080721T1600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1115 AM EDT MON JUL 21 2008 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN GRANT COUNTY IN CENTRAL INDIANA SOUTHWESTERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA * UNTIL NOON EDT * AT 1111 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF MARION TO 7 MILES WEST OF FAIRMOUNT...AND MOVING EAST AT 45 MPH. WIND GUSTS TO 60 MPH WERE JUST RECEIVED WEST OF MARION. * LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE... FAIRMOUNT... GAS CITY... UPLAND... HARTFORD CITY... JONESBORO AND HOME CORNER... FOWLERTON... THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH... ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4040 8587 4058 8586 4052 8535 4039 8537 TIME...MOT...LOC 1514Z 276DEG 33KT 4055 8571 4040 8574 $$ FISHER
2 follow-up statements
000
WWUS53 KIWX 211545
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1145 AM EDT MON JUL 21 2008
INC009-053-211600-
/O.CON.KIWX.SV.W.0142.000000T0000Z-080721T1600Z/
GRANT IN-BLACKFORD IN-
1144 AM EDT MON JUL 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHWESTERN BLACKFORD AND SOUTHEASTERN GRANT COUNTIES...
AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF HARTFORD CITY TO SHAMROCK
LAKES...AND MOVING EAST AT 38 MPH.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4039 8568 4056 8564 4055 8558 4054 8555
4054 8554 4052 8535 4039 8537 4039 8554
TIME...MOT...LOC 1544Z 276DEG 33KT 4052 8535 4037 8538
$$
SIMPSON000
WWUS53 KIWX 211555
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1155 AM EDT MON JUL 21 2008
INC009-053-211606-
/O.EXP.KIWX.SV.W.0142.000000T0000Z-080721T1600Z/
GRANT IN-BLACKFORD IN-
1156 AM EDT MON JUL 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BLACKFORD AND
SOUTHEASTERN GRANT COUNTIES WILL EXPIRE AT NOON EDT/1100 AM CDT/...
AT 1154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4039 8568 4056 8564 4055 8558 4054 8555
4054 8554 4052 8535 4039 8537 4039 8554
TIME...MOT...LOC 1556Z 276DEG 33KT 4050 8521 4035 8524
$$
SIMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 7:53 AM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 21, 7:53 AM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 753 AM EDT MON JUL 21 2008 .AVIATION/UPDATE... IFR/LIFR CONDITIONS AT BOTH SITES EXPECTED TO QUICKLY IMPROVE OVER THE NEXT HOUR OR 2 AS STG MIXING GETS UNDERWAY...SO JUST A BRIEF MENTION IN TAFS. MAIN FOCUS THEN TURNS TO CONVECTIVE POTENTIAL TODAY. 2 AREAS OF STORMS NOW MOVING ACROSS PORTIONS OF CTRL AND NORTHERN ILLINOIS. FIRST CLUSTER IS AFFECTING THE BLOOMINGTON AND CHAMPAIGN AREAS AND WILL CONTINUE DROPPING SE AND POSES NO THREAT TO US. 2ND LARGER COMPLEX NOW MOVING THROUGH THE PEORIA AREA WILL NEED TO BE MONITORED. OVERALL TREND BASED ON THETA E GRADIENT SHOWS THIS AREA SHOULD BEGIN TO TURN MORE SE WITH TIME AND HOPEFULLY REMAIN AWAY FROM BOTH TAF SITES. WILL HANDLE WITH VCTS FOR NOW. CONVECTION CHANCES AHEAD OF THE SLOWLY MOVING COLD FRONT QUESTIONABLE AT THIS POINT WITH APPROACHING MCS SO WILL LEAVE OUT ANYTHING FOR NOW. && .PREV DISCUSSION... /ISSUED 358 AM EDT MON JUL 21 2008/ SHORT TERM... MONDAY THROUGH TUESDAY NIGHT... LATEST SFC ANALYSIS HAS FRONTAL WAVE OVER NORTHERN LOWER MICHIGAN WITH QUASI-STATIONARY BOUNDARY EXTENDING BACK THROUGH SOUTH CENTRAL WISCONSIN AND CENTRAL IOWA. LATEST IN A SERIES OF MCS MAKING ITS WAY THROUGH IOWA ATTM. THICKNESS AND THETAE PATTERN STILL INDICATING THIS SYSTEM WILL SINK SOUTH AS IT PROPAGATES TOWARD OUR AREA THIS MORNING...GIVING OUR SW CWA BEST CHANCE OF SEEING PRECIP. SFC FRONT EXPECTED TO SLOWING DRIFT SOUTH TODAY AND WILL SEE SOME UPPER SUPPORT AS SHORT WAVE MOVING THROUGH SOUTH DAKOTA ATTM WILL PUSH INTO THE GREAT LAKES REGION LATER TODAY. DESTABILIZATION OF AIRMASS AHEAD WILL BE KEY TO TRIGGER ANY NEW CONVECTION GIVEN LACK OF FORCING ALONG THE FRONT ITSELF. THIS IS FURTHER COMPLICATED BY ONGOING MCS...AS ANY OUTFLOW BOUNDARIES IT GENERATES MAY RE-ORIENT FOCUS FOR NEW CONVECTION THIS AFTERNOON. WILL KEEP ENTIRE CWA IN CHANCE POPS WITH HIGHER VALUES IN SOUTHERN TIER. COOLER AND LESS HUMID CONDITIONS EXPECTED TUESDAY AND TUESDAY NIGHT AS HIGH PRESSURE SETTLES INTO THE GREAT LAKES REGION. WENT CLOSE TO MOS GUIDANCE FOR HIGHS TODAY AS SOUTHERN CWA COULD SEE U80S AHEAD OF APPROACHING FRONT WITH MID 80S ELSEWHERE. BEH WAS LIMITED TO MID 70S YESTERDAY AND WITH NORTHERLY FLOW BEHIND FRONT SHOULD ONCE AGAIN SEE A LAKE INFLUENCE THERE. LONG TERM... WEDNESDAY THROUGH SUNDAY MEAN SYNOPTIC PATTERN THROUGH THE PERIOD WILL FEATURE TROUGHING OVER THE NE PACIFIC AND OVER ONTARIO/QUEBEC...WITH RIDGING OVER THE ROCKIES AND PLAIN STATES. LOCALLY THE REGION WILL BE IN A ZONE FAVORED FOR SFC RIDGING. ANOMALOUSLY DEEP UPPER LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL SUPPORT NE FLOW INTO THE REGION AT THE SFC...BRINGING AT OR SLIGHTLY BELOW NORMAL TEMPERATURES WITH BELOW NORMAL RAINFALL. FORECAST MODELS AND MEAN ENSEMBLES SHARE RELATIVELY GOOD AGREEMENT THROUGH THE PERIOD...SAVE SOME DIFFERENCES ON TIMING OF A SW TROUGH IN THE FRI-SAT TIME PERIOD. THE ONLY OTHER CONCERN IS THE GENERAL BIAS THAT DETERMINISTIC MODELS SHARE WRT RIDGE BREAKDOWN IN CENTRAL CANADA AS WELL AS THE QUICK DEPARTURE OF THE SE CANADIAN UPPER TROUGH...ESPECIALLY GIVEN THE AMPLITUDE OF THE PROGGED RIDGE WHICH COULD VERY WELL SUPPORT A BLOCKING PATTERN. HENCE...HAVE FAVORED THE MEAN GFS ENSEMBLE SOLUTION WHICH PREFERS AN ANCHORED RIDGE OVER THE ROCKIES...WITH ONGOING MEAN TROUGHING ACROSS THE EASTERN THIRD OF THE CONUS. THIS BASICALLY SUPPORTS A RELATIVELY TRANQUIL PERIOD WITH MEAN SFC RIDGING OVER THE LOCAL REGION...AS THE EASTERN UPPER TROUGH CONTINUES TO BE REINFORCED BY SEVERAL DISTURBANCES IN NW FLOW...THE AFFECTS OF WHICH WILL LIKELY STAY WELL NE OF THE FA. THE ONLY SYSTEM TO HAVE ANY IMPACTS IN THE PRECIP DEPARTMENT WILL BE THE FRIDAY-SATURDAY SYSTEM...WHICH THE 00Z 21 GFS NOW BRINGS IN A DAY LATER. HOWEVER...EVEN THIS SYSTEM LOOKS UNIMPRESSIVE AT THIS TIME WITH THE MAIN LOBE OF PVA PASSING WELL NE OF THE FA. WILL LEAVE PRECIP CHANCES RIDE ON FRIDAY FOR NOW UNTIL BETTER SIGNALS ARE ESTABLISHED. OTHERWISE...HAVE LOWERED TEMPS ONE OR TWO DEGREES THROUGH MOST OF THE PERIOD GIVEN H85 TEMPS FALLING TO 11C WED. THIS INCLUDES AREAS NEAR LK MI WHERE A GENERALLY WEAK SFC PRESSURE GRADIENT WILL SUPPORT THE LAKE BREEZE CIRCULATION...ACTING TO INCREASE RIP CURRENT THREATS. ALSO LOWERED SFC DEWPOINTS GIVEN DRY NE FLOW/DEEP MIXING/AND DEPLETING SFC SOIL MOISTURE. WOULD NOT BE SURPRISED TO SEE DEWPOINTS FALL INTO THE UPPER 40S ACROSS THE NORTH BY MID WEEK...DEFINITELY ATYPICAL OF JULY IN THIS REGION. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && AVIATION/UPDATE...LOGSDON/FISHER SHORT TERM...LOGSDON LONG TERM...CHAMBERLAIN
Hazardous weather outlook, Jul 21, 9:27 AM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 927 AM EDT MON JUL 21 2008 MIZ077>081-221330- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE 927 AM EDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY. SEVERE WEATHER IS NOT EXPECTED. THERE IS AN INCREASED RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE ON TUESDAY AND POSSIBLY AGAIN ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-221330- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 927 AM EDT MON JUL 21 2008 /827 AM CDT MON JUL 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF NORTHERN INDIANA AND POSSIBLY INTO NORTHWESTERN OHIO THROUGH THE EARLY AFTERNOON HOURS. THE MAIN THREAT WITH THIS LINE WILL BE DAMAGING WINDS...POSSIBLY IN EXCESS OF 70 MPH ALONG WITH ISOLATED LARGE HAIL. THERE IS AN INCREASED RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE ON TUESDAY AND POSSIBLY AGAIN ON WEDNESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-221330- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 927 AM EDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. EXPECT INCREASED WAVE HEIGHTS AND WINDS IN AND NEAR ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jul 21, 10:43 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 AM EDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST 6 ESE MEDARYVILLE 41.06N 86.78W
07/21/2008 M60 MPH PULASKI IN TRAINED SPOTTER
50 TO 60 MPH WINDS WITH TREE LIMBS DOWN
&&
EVENT NUMBER 01740
LWFLocal storm report, Jul 21, 11:01 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 AM EDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 1 N NEAD 40.71N 86.13W
07/21/2008 MIAMI IN EMERGENCY MNGR
TREES DOWN AT US31 NEAR 300 AND 400S
&&
EVENT NUMBER 01741
BJSLocal storm report, Jul 21, 11:02 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 AM EDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1041 AM TSTM WND DMG ROYAL CENTER 40.86N 86.50W
07/21/2008 CASS IN BROADCAST MEDIA
TREES REPORTED BLOWN DOWN ON WEST AND EAST SHAFER
&&
EVENT NUMBER 01742
LWFLocal storm report, Jul 21, 11:10 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 AM EDT MON JUL 21 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG PERU 40.75N 86.07W
07/21/2008 MIAMI IN EMERGENCY MNGR
TREES AND POWER LINES DOWN IN PERU. TREES DOWN SOUTHERN
PORTION OF COUNTY.
&&
EVENT NUMBER 01743
LASHLEYSpecial weather statement, Jul 21, 11:11 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1111 AM EDT MON JUL 21 2008 MIZ077-078-211545- BERRIEN MI-CASS MI- 1111 AM EDT MON JUL 21 2008 ...SPECIAL WEATHER STATEMENT... AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BENTON HARBOR TO BUCHANAN...MOVING EAST AT 34 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... DOWAGIAC... PAW PAW LAKE AND COLOMA... WATERVLIET... EDWARDSBURG... CASSOPOLIS... SUMNERVILLE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SIMPSON
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:51 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 54 min |
| Jul 21, 10:22 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Kosciusko, Marshall, Miami, Wabash | 53 min |
| Jul 21, 10:58 AM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Kosciusko, Wabash, Wells and 1 more | 62 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.